# SDR SWIA20231227015

- Difficulty date: October 15, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON IS CHAFFED ON MULTIPLE AREAS ON THE LEADING EDGE   (C-CHECK RO 12/23/2023)   REPLACED UPPER L/E SKIN P/N CC670-13052-3 ON L/H AILERON, REF. DWG. AILERON ASSEMBLY CC670-13000, REV. D. COMPLIED WITH ALL STEPS OF SKY CARD 51-900-1002-SKY.
